Facebook Pixel
EmpowHER Guest

Am I pregnant, or is it just the Plan B messing with my period??

By Anonymous May 28, 2017 - 2:40pm
Rate This

I had been on microgynon since January. I got my placebo bleeding "period" on April 24th and didnt start my new pack. I had unprotected on May 6th and 7th and that same day I took the day after pill. On the 17th I had some brown/black light spotting and clots. On the 23rd which was the day after I was supposed to get my period I (again, im stupid i know) had unprotected and took just a really high dose of microgynon about like 7 pills (because I was on an island and could not get any plan). Im 7 days late and super stressed, still have not taken a pregnancy test. P.S.: all the times we have had sex my boyfriend has not finished inside me, he pulls out (I know, still stupid).

Add a Comment1 Comments


Hello, Anon.

Thank you for posting.

The ECP plus the 7 pills will definitely mess with your cycle, but you should still test for pregnancy, for peace of mind. Call your doctor for further instructions.


May 28, 2017 - 2:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!